MathSciNet Relay Station
MathSciNet bibliographic data
MR2772541 (2012g:05027) 05A19 (05A15 05B45 16S99 57M15)
Marsh, Robert J.; Martin, Paul Tiling bijections between paths and Brauer diagrams. J. Algebraic Combin. 33 (2011), no. 3, 427–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement